Resultats globals: 6 registres trobats en 0.04 segons.
Articles, 6 registres trobats
Articles 6 registres trobats  
1.
14 p, 159.1 KB Operator valued BMO and commutators / Blasco, O. (Universitat de València. Departament de Matemàtiques)
If E is a Banach space, b ∈ BMO(Rn, L(E) and T is a L(E)-valued Calderón-Zygmund type operator with operator-valued kernel k, we show the boundedness of the commutator Tb(f) = bT(f) − T(bf) on Lp(Rn,E) for 1 < p < ∞ whenever b and k verify some commuting properties. [...]
2009 - 10.5565/140677
Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 231-244  
2.
17 p, 162.1 KB Boundary regularity of admissible operators / Lampert, Christoph H.
In strictly pseudoconvex domains with smooth boundary, we prove a commutator relationship between admissible integral operators, as introduced by Lieb and Range, and smooth vector fields which are tangential at boundary points. [...]
2005 - 10.5565/128397
Publicacions matematiques, V. 49 N. 1 (2005) , p. 179-195  
3.
15 p, 167.6 KB Commutators of singular integrals on generalized Lp spaces with variable exponent / Karlovich, Alexei Yu. ; Lerner, Andrei K.
A classical theorem of Coifman, Rochberg, and Weiss on commutators of singular integrals is extended to the case of generalized Lp spaces with variable exponent.
2005 - 10.5565/128394
Publicacions matematiques, V. 49 N. 1 (2005) , p. 111-125  
4.
34 p, 225.9 KB Multilinear commutators for fractional integrals in non-homogeneous spaces / Guoen, Hu ; Yan, Meng ; Dachung, Yang
Under the assumption that µ is a non-doubling measure on Rd, the authors obtain the (Lp, Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO(µ) functions of Tolsa or with Oscexp Lr (µ) functions for r ≥ 1, where Oscexp Lr (µ) is a space of Orlicz type satisfying that Oscexp Lr (µ) = RBMO(µ) if r = 1 and Oscexp Lr (µ) ⊂ RBMO(µ) if r >.
2004 - 10.5565/38100
Publicacions matematiques, V. 48 N. 2 (2004) , p. 335-367  
5.
25 p, 212.5 KB Continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator / Liu, Zongguang ; Lu, Guozhen ; Lu, Shanzhen
In this paper, we obtain some strong and weak type continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator on Hardy spaces, Hardy type spaces and weak Hardy type spaces.
2003 - 10.5565/38066
Publicacions matematiques, V. 47 N. 1 (2003) , p. 45-69  
6.
17 p, 181.6 KB Boundedness of sublinear operators on the homogeneous Herz spaces / Hu, Guoen
Some boundedness results are established for sublinear operators on the homogeneous Herz spaces. As applications, some new theorems about the boundedness on homogeneous Herz spaces for commutators of singular integral operators are obtained.
2003 - 10.5565/38070
Publicacions matematiques, V. 47 N. 1 (2003) , p. 143-159  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.